MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE AUTOMATIC FULL CORE BIOPSY INSTRUMENT 18GX10CM

ARGON MEDICAL DEVICES BIOPINCE AUTOMATIC FULL CORE BIOPSY INSTRUMENT 18GX10CM
Model Number 360-1080-01
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.The investigation is ongoing.A follow-up report will be provided once the investigation has been completed.
 
Event or Problem Description
Application/procedure: taking a biopsy.Process/product group: biopsy needle.Complaint: the tip of the needle has a damage.1 of the 3 end points seems different.This has already been observed when passing through the skin.Before the biopteer entered the patient¿s skin, the device was not dropped.The device is fired at most 1x to illustrate the sound of the device to the patient.The needle felt a bit frayed when inserted into the patient, it looked like there was some kind of barb on the tip.The needle was then removed without biopsying into the patient and the tip was inspected.It indeed felt uneven, but it was not visible what exactly was going on.Presumably 1 of the teeth of the outer needle was standing slightly outward.Punctured through the patients skin, but no biopsy taken, device is contaminated.This complaint is internally registrated under no.Fmh.20-31 by the fmh medical quality department.
 
Event or Problem Description
Follow up.

Brand Name
BIOPINCE AUTOMATIC FULL CORE BIOPSY INSTRUMENT 18GX10CM
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10359957
Report Number1625425-2020-00452
Device Sequence Number11390093
Product Code KNW
UDI-Device Identifier00886333004379
UDI-Public00886333004379
Combination Product (Y/N)N
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2022
Device Model Number360-1080-01
Device Catalogue Number360-1080-01
Device Lot Number11279219
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/28/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/03/2020
Supplement Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;